Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Extending Waring's conjecture to $ 471,600,000$

Authors: Jeffrey M. Kubina and Marvin C. Wunderlich
Journal: Math. Comp. 55 (1990), 815-820
MSC: Primary 11P05; Secondary 11Y35, 68-04
MathSciNet review: 1035936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two computer techniques are described that the authors used to confirm Waring's Conjecture to 471,600,000, thus extending R. M. Stemmler's result of 200,000 computed in 1964. M. C. Wunderlich increased the result to 175,600,000 in August 1988, and in the following October, J. M. Kubina, using a method suggested by Jean-Marc Deshouillers, raised it to 471,600,000.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11P05, 11Y35, 68-04

Retrieve articles in all journals with MSC: 11P05, 11Y35, 68-04

Additional Information

PII: S 0025-5718(1990)1035936-6
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia